# SDR 2008UALA01396

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 58,855 hours, 32,325 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL W-APU IN USE SMOKE ALSO NOTED AT TAIL.
